# SDR JR2R20250720722

- Difficulty date: July 20, 2025
- Submitted: July 20, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000414
- Aircraft time: 20,309 hours, 12,010 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge
- Part number: 17062072412
- Condition: Gouged
- Location: Zone 300 Elev
- Part time: 20,309 hours, 12,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ELEVATOR, #2 HINGE HAS GOUGES NEAR BOLT HOLE. REPAIRED.
